Some Integral Inequalities for beta-Preinvex Functions

Main Article Content

Muhammad Aslam Noor
Khalida Inayat Noor
Sabah Iftikhar


The main objective of this paper is to introduce and study a new class of preinvex functions, which is called beta-preinvex functions. Some Hermite-Hadamard type inequalities for beta-preinvex functions are established. Our results can be viewed as significant and important generalizations of several previously known results. We also establish some integral inequalities involving Euler beta functions for the class of functions whose certain powers of the absolute value are beta-preinvex function. Results proved in this paper may stimulate further research in different areas of pure and applied sciences.

Article Details


  1. I. Azhar, Integral inequalities under beta function and preinvex type functions, Springerplus, 5 (2016), Article ID 521.
  2. M. A. Hanson. On sufficiency of the Kuhn-Tucker conditions, Journal of Mathematical Analysis and Applications, Appl., 80(1981), 545-550.
  3. M. Liu, New integral inequalities involving Beta function via P-convexity, Miskolc Math. Notes, 15(2)(2014), 585-591.
  4. S. R. Mohan and S. K. Neogy, On invex sets and preinvex functions, J. Math. Anal. Appl. 189(1995), 901-908.
  5. M. A. Noor, Variational-like inequalities, Optimization, 30(1994), 323-330.
  6. M. A. Noor, Invex equilibrium problems, J. Math. Anal. Appl. 302(2005), 463-475.
  7. M. A. Noor, Hermite-Hadamard integral inequalities for log-preinvex functions, J. Math. Anal.Approx. Theory, 2(2007), 126-131.
  8. M.A. Noor, Hadamard integral inequalities for product of two preinvex function, Nonl. Anal. Forum 14(2009), 167-173.
  9. M.A. Noor, On Hadamard integral inequalities involving two log-preinvex functions, J. Inequal. Pure Appl. Math., 8(3)(2007), 1-14.
  10. M. A. Noor and K. I. Noor, Some characterizations of strongly preinvex functions, J. Math. Anal. Appl. 316(2006), 697-706.
  11. M. A. Noor and K. I. Noor, Generalized preinvex functions and their properties, J. Appl. Math. Stoch. Anal. 2006(2006), Article ID 12736.
  12. M. A. Noor, K. I. Noor and M. U. Awan, Fractional Hermite-Hadamard inequalities for two kinds of s-preinvex functions, Nonlinear Sci. Lett. A., 8(1)(2017), 11-24.
  13. M. A. Noor, K. I. Noor and M. U. Awan, Some quantum integral inequalities via preinvex func- tions, Appl. Math. Comput. 269(2015), 242-251.
  14. M. A. Noor, K. I. Noor, M. V. Mihai and M. U. Awan, Fractional Hermite-Hadamard inequalities for some classes of differentiable preinvex functions, U.P.B. Sci. Bull., Series A, 78(3)(2016), 163- 174.
  15. M. A. Noor, K. I. Noor, M. U. Awan and J. Li, On Hermite-Hadamard inequalities for h-preinvex functions, Filomat 28(7)(2014), 1463-1474.
  16. M. A. Noor, M. U. Awan and K. I. Noor, Some new bounds of the quadrature formula of Gauss- Jaccobi type via (p,q)-preinvex functions, Appl. Math. Inform. Sci. Lett. in press.
  17. M. A. Noor, M. U. Awan and K. I. Noor, Some inequalities via tgs-preinvex functions in quantum analysis, preprint, (2016).
  18. M. A. Noor, S. Khan and K. I. Noor, Integral inequalities for geometrically log-preinvex functions, Appl. Math.Inform. sci. Lett. 4(3)(2016), 103-110.
  19. J. Pecaric, F. Proschan, and Y. L. Tong, Convex Functions, Partial Orderings and Statistical Applications, Acdemic Press, New york, (1992).
  20. Th. M. Rassias, On the tability of the linear mappings in Banach spaces, Proc. Amer. Math. Soc. 72(1978), 297-300.
  21. C. G. Small, Functional Equations and How to Solve Them, Springer, New York, 2007.
  22. M. Tunc, U. Sanal and E. Gov, Some Hermite-Hadamard inequalities for beta-convex and its fractional applications, NTMSCI 3(4)(2015), 18-33.
  23. S. M. Ulam, Problems in Modern Mathmeatics, Science Editions, J. Wiley, New York, 1960.
  24. T. Weir and B. Mond, Preinvex functions in multiple objective optimization. J Math. Anal. Appl., 136(1988), 29-38